# SDR FDEA202007061446

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION FOUND ADDITIONAL FASTENER HOLES NR 4 & 6 CRACKED AT NR 4 BANJO FITTING RIGHT HAND AFT FLANGE AREA STATION 2164 & ONE FASTENER HOLE OVER-COUNTERSUNKED, UNABLE TO INSTALL HLT335-8-14 AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. TWO EACH FASTENER HOLES CRACK DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT NR 4 BANJO FITTING RT HAND SIDE AFT FLANGE 4TH AND 6TH HOLE AND 01 EACH OVERCOUNTERSUNKED FASTENER HOLE AT RT HAND SIDE AFT FLANGE AT STATION 2164 REPAIRED PER EA 1-5530-T0341085 A P3 TITLE STABILIZERS - VERTICAL STAB - CRACK REPAIR ON VERTICALSTABILIZER REAR SPAR RT FWD FLANGE. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
